News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: Remeron side effects


 patienthelp - Sat Oct 31, 2009 10:46 am

my dad has cancer and now has clinical depression. The Psychiatrist prescribed him 300 mg wellbutrin and 15mg remeron. He took the remeron for the first time the nght before last and hasn't felt good since he took the welbutrin but it didn't do anything. He hasn't taken the remeron since because he's afraid it'll make it worse. He feels discomfort weakness which is side effect of remeron but called malaise. Now we don't know what to do he looks terrible and feels bad. I suggested to go to the hospital but he thinks they won't know what he has either.
 Debbie Miller, RN - Sat Dec 19, 2009 6:41 pm

User avatar Hello,
Your dad needs to talk to the doctor about the effects of the medication. Sometimes these are transient, disappearing a couple of weeks after starting, but if it is really interfering with his life and happiness it might not be worth it to wait it out. However, psychiatrists know that people respond differently to various medication regimens so he needs to be up front about what he is experiencing. An adjustment can be made as they use trial and error to find a therapy that works for him. Please encourage him to be in touch with the doctor about this.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here